TITLE

The Real Cause of Dizziness in Elderly Patients

AUTHOR(S)
Ferris, Mary Elina
PUB. DATE
September 2010
SOURCE
Internal Medicine Alert;9/1/2010, Vol. 32 Issue 18, p137
SOURCE TYPE
Periodical
DOC. TYPE
Opinion
ABSTRACT
In this article, the author presents her views on a study conducted at primary care offices in the Netherlands which examines the real cause of dizziness in older patients.
ACCESSION #
55414525

 

Related Articles

  • Tortuous Varicosities in Chronic Schistosomiasis. Dur�es, Andr� Rodrigues; Araujo, Lilian Souza // New England Journal of Medicine;8/6/2009, Vol. 361 Issue 6, pe9 

    The article reports on the case of a 34-year-old Brazilian man with tortuous varicosities in chronic schistosomiasis.

  • CLINICAL Pearls. STAAB, ANGELA M. // Clinician Reviews;Apr2010, Vol. 20 Issue 4, p12 

    The article presents various clinical tips, including managing medications in elderly patients, tip for tongue depression and performing accurate nasal spray preparations.

  • Pneumatosis Cystoides Coli. Vassiliou, Melina C.; Adrales, Gina L. // New England Journal of Medicine;8/20/2009, Vol. 361 Issue 8, pe12 

    The article describes the case of a 25-year-old woman who has been having abdominal pain for the last 10 years and was found to have pneumatosis cystoides coli.

  • Epilepsy drug fracture risk in over-55s.  // Pulse;1/19/2011, Vol. 71 Issue 2, p8 

    The article focuses on the impact of antiepileptic drugs to older patients.

  • Antibiotics double bleed risk in patients on warfarin.  // Pulse;2/22/2012, Vol. 72 Issue 7, p10 

    The article reports that a U.S. study found older patients that use warfarin has double the risk of bleeding with concurrent use of antibiotics.

  • Is There a Relationship Between Insulin Glargine and Cancer?  // Infectious Disease Alert;Dec2011 Clinical Briefs in Primary, p24 

    The article discusses a study by N. E. Mordern published in a 2011 issue of "Diabetes Care" on the results of a retrospective cohort study of older Medicare patients on the relationship between insulin glargine and incident cancer.

  • Adverse drug events in the elderly.  // Infectious Disease Alert;Jan2012 Pharmacology Watch, p2 

    The article discusses a study on the dangerous effect of warfarin and other common medications on elderly patients.

  • Do quality indicators lead to over-intervention?  // Hospital Peer Review;Mar2012, Vol. 37 Issue 3, p25 

    The article discusses that evidence-based quality indicators, which ensure consistent treatment by improving patient care and outcomes, don't take the needs of elderly patients into account.

  • Improvements in basic lifestyle factors decreased diabetes incidence in older patients. Southall, Jennifer // Endocrine Today;May2009, Vol. 7 Issue 7, p1 

    The article discusses research by Dariush Mozaffarian on the associations between basic lifestyle factors and the increase incidence of diabetes in older patients, published in a 2009 issue of "Archives of Internal Medicine."

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics